# SDR A6WA200740125

- Difficulty date: March 12, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501257
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT FS 621 TO 625 OBLIQUE ANGLE ON RIGHT SIDE CRACKED .5 INCH LONG.  MAINTENANCE CRACKED ANGLE AND INSTALLED NEW ANGLE P/N 601-35012-52, IAW CRJ SRM 51-42-06.  (M)
